Translator Disclaimer
June 2006 Compact Quotients of Large Domains in a Complex Projective 3-space
Masahide Kato
Tokyo J. Math. 29(1): 209-232 (June 2006). DOI: 10.3836/tjm/1166661875


In a complex projective 3-space, we consider a domain with a projective line. If there is a compact non-singular quotient of the domain and the quotient manifold admits a non-constant meromorphic function, then the domain is dense in the projective 3-space and its complement is properly contained in a finite union of complex hypersurfaces and a set with Hausdorff dimension not more than two. Further, if the complement admits a certain fiber space structure, then it is either a disjoint union of two projective lines, a projective line, or an empty set.


Download Citation

Masahide Kato. "Compact Quotients of Large Domains in a Complex Projective 3-space." Tokyo J. Math. 29 (1) 209 - 232, June 2006.


Published: June 2006
First available in Project Euclid: 20 December 2006

zbMATH: 1116.32011
MathSciNet: MR2258280
Digital Object Identifier: 10.3836/tjm/1166661875

Primary: 32H02
Secondary: 32J17

Rights: Copyright © 2006 Publication Committee for the Tokyo Journal of Mathematics


Vol.29 • No. 1 • June 2006
Back to Top